# SDR FDEA202109072246

- Difficulty date: September 7, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC7001149
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON AJC7001-149 STEP FABRICATED NEW  AJC7001-149 STEP PER SRZ-25-005
